close
    how do i wean of inderal la 60mgs

    0  Views: 195 Answers: 1 Posted: 8 years ago

    1 Answer

    Do not suddenly stop taking Inderal. Sharp chest pain, irregular heartbeat, and, sometimes, heart attack may occur if you suddenly stop Inderal. The risk may be greater if you have certain types of heart disease. Your doctor should slowly lower your dose over several weeks if you need to stop taking Inderal. This should be done even if you only take Inderal for high blood pressure. Heart disease is common and you may not know you have it. Limit physical activity while you are lowering your dose. If new or worsened chest pain or other heart problems occur, contact your doctor right away. You may need to start taking Inderal again.

    Please do not stop taking your prescription or decrease the dosage until you speak to your doctor.
    peaky

    MANY THANKS TO YOU..


    Top contributors in Alternative Medicine category

     
    ROMOS
    Answers: 57 / Questions: 1
    Karma: 3525
     
    jhharlan
    Answers: 34 / Questions: 1
    Karma: 2760
     
    country bumpkin
    Answers: 29 / Questions: 0
    Karma: 2235
     
    Benthere
    Answers: 1 / Questions: 0
    Karma: 2130
    > Top contributors chart

    Unanswered Questions

    444397
    questions
    715140
    answers
    590245
    users